Tsukuba Journal of Mathematics

On helices and pseudo-Riemannian submanifolds

Yasuo Nakanishi

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 12, Number 2 (1988), 469-476.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496160843

Digital Object Identifier
doi:10.21099/tkbjm/1496160843

Mathematical Reviews number (MathSciNet)
MR968205

Zentralblatt MATH identifier
0665.53029

Citation

Nakanishi, Yasuo. On helices and pseudo-Riemannian submanifolds. Tsukuba J. Math. 12 (1988), no. 2, 469--476. doi:10.21099/tkbjm/1496160843. https://projecteuclid.org/euclid.tkbjm/1496160843


Export citation